# SDR ASAA2019040988942

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,654 hours, 7,092 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GETTING APU GEN ONLINE THE OVERSPEED LIGHT ILLUMINATED AND APU GEN KICKED OFF LINE RE-ESTABLISHED GEN 1 AND 2 RAN QRH AND AFTER 5 MIN OVERSPEED LIGHT EXTINGUISHED. GROUNDED - YES. RAN APU BITE REF B737-900 FIM 49-61 TASK 801 NO CURRENT FAULTS FOUND. SPEED SENSOR FAULT FOUND TO BE INTERMITTENT. NO FAULTS LOGGED AFTER APU OPS CHECK. APU GROUND VERIFICATION CHECKS NORMAL.
